# SDR CALA9900037

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193315
- Condition: Cracked
- Location: Ws 545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED THROUGH FASTENER HOLE INSIDE LEFT WING L/E XRS545 (.5) 12 INCES OUTSIDE OF NR 5 SLAT CENTER TRACK.  REMOVED AND INSTALLED NEW RIB PER SRM 51-30-2.
